# SDR DALA1151350676

- Difficulty date: July 14, 2010
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 58,782 hours, 27,373 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP TRANSMISSION GEAR REPLACED IAW EA 06-097281-03, ME04.
